MAUDE Adverse Event Report: BIOMET 3I CERTAIN GOLD-TITE LARGE HEXED SCREW; DENTAL SCREW

BIOMET 3I CERTAIN GOLD-TITE LARGE HEXED SCREW; DENTAL SCREW
Model Number ILRGHG
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).Patient identifier unknown / not provided.Weight unknown / not provided.Email address unknown / not provided.Pma/510(k) number:k072642.
 
Event or Problem Description
It was reported crown mobility, when check up doctor noticed screw loosening.New screw placed.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).One certain® gold-tite® large hexed screws (ilrghg) was returned for investigation.Visual evaluation of the as returned screw identified signs of use but no apparent malfunction.Functional testing was performed and the screws were able to thread into and out of applicable in-house implant.No pre-existing conditions were reported.The device had been placed for approximately 1 year.X-ray or picture images were not provided.Review of appropriate documentation: documents reviewed: biomet 3i restorative products ifu (p-iis086gr) rev f - october 2019.Information identified: warnings, precautions and potential adverse events.Per the applicable ifu, under section (precautions), it is stated that improper technique could cause screw loosening.Also, according to the ifu, patient factors like presence of occlusal abnormalities or parafunctional habits (e.G.Severe bruxism, clenching, overloading, or gnawing) may cause screw loosening, restoration fracture, and/or implant failure.Dhr review for the lot (1223329) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot (1223329) and no similar event or complaint was found.Post market trending review: october post market trending was reviewed and there were no actionable events or corrective actions for the reported event or product.Therefore, based on the available information and functional testing, device malfunction did not occur.However, the reported event could not be verified as the exact details of event were nonverifiable.

Brand Name
CERTAIN GOLD-TITE LARGE HEXED SCREW
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10683363
Report Number0001038806-2020-01568
Device Sequence Number19610329
Product Code DZE
UDI-Device Identifier00844868006121
UDI-Public(01)00844868006121(17)231205(10)1223329(241)ILRGHG
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K972444
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/05/2023
Device Model NumberILRGHG
Device Catalogue NumberILRGHG
Device Lot Number1223329
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/24/2020
Supplement Date Received by Manufacturer12/17/2020
Initial Report FDA Received Date10/15/2020
Supplement Report FDA Received Date12/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR